# SDR COOSDR020207

- Difficulty date: July 1, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N128NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20879
- System (JASC): 5752 · Aileron Tabs
- Part: Structure
- Part number: 652172633
- Condition: Delaminated
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD AILERON TAB  (PN 65-21726-33) TMC 189 WITH DELAMINATION.
